Question:

Hi,
I am on strong birth control pills for about 4 months on which I encountered no apparent spotting or bleeding. A few weeks ago, I had what I believe to have been a very early miscarriage (doffered than a period in terms of color length, had real contractions, etc.)
I am wondering if I need to keep a veset day/s for this?
97% sure it was an early miscarriage as opposed to a period and on this pill do not expect ever to get a period unless I go off the pill of course (I did miss one day once if that info. Is necessary..)

Thanks!

Answer:

I understand what you are saying that you have a very strong assumption that it was an early miscarriage, however we still cannot rule out the fact that it could have been some sort of period. After all, if the pills are strong, how did you become pregnant? Therefore you should keep the onah beinonis, yom Hachodesh.

Best Wishes

 

Tags: niddah vestos

Share The Knowledge

Not what you're looking for? Browse other questions tagged Niddah and ritual immersions niddah vestos or ask your own question.

Leave a Reply

Your email address will not be published. Required fields are marked *